# SDR SWIA2022122967064

- Difficulty date: December 7, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 39,894 hours, 37,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mechanic Error
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F.S. 280 TOP OF ANGLE BETWEEN LBL27 TO LBL36 HAS A SNOW MAN HOLE AROUND NUTPLATE.  REPAIRED FS280 LBL27 TO LBL36 IAW MHIRJ REO 601R-53-11-3815 REV. -.
